| Catalog Number |
CQ7574 |
| Medical Device Problem Codes |
Deflation Problem (1149); Inflation Problem (1310); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4 (expiry date: 10/2026) h11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly difficult to deflate.There was no reported patient injury.
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon was allegedly difficult to deflate.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one conquest device was returned for evaluation.The distal end of the balloon was noted to be prolapsed.An in-house presto inflation device was used to inflate the balloon, but the balloon did not inflate.The patency of the guidewire lumen was tested using an in-house guidewire.An attempt to insert the guidewire from both the distal and proximal ends were unsuccessful.Heavy resistance was encountered at both ends.The guidewire was examined, and saline residue was noted during both cases.Destructive testing was performed, and saline residue was noted to the inner guidewire lumen.No other functional testing performed.Therefore, the investigation is inconclusive for the reported deflation problem as functional testing could not be carried out for it.However, the investigation is confirmed for the identified inflation problem as the balloon could not be inflated.The investigation is also confirmed for the identified material deformation as the distal end of the balloon was noted prolapsed.A definitive root cause for the reported deflation problem, identified inflation problem and material deformation could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.